# SDR USAA2011021890809

- Difficulty date: January 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 221
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - S5 CHECK - DOOR 831 DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE WAS LOW AND WAS NOT OPERATING CORRECTLY.  REPLACED DOOR 831 DAMPER AND EMERGENCY OPERATION CYLINDER IAW A320 AMM 52-11-14.
